# SDR SWAA2024102142948

- Difficulty date: September 27, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-011: AFT CARGO FLOOR PANEL 140AF HAS CORROSION AT FASTENER HOLES AND ALONG EDGES<[01] EVALUATED CORROSION AT FASTENER HOLES AND ALONG EDGES OF AFT CARGO FLOOR PANEL 140AF; FOUND SEVERAL AREAS WHERE CORROSION WAS LONGER THAN THE MAXIMUM ALLOWABLE LENGTH OF 3'; OUT OF LIMITS IAW 53-00-53-1A-1 FABRICATED NEW FLOOR PNL 140AF IAW AMM 50-10-04-400-801 TREATED IAW AMM 51-21-41-370-802 AND PRIMED IAW AMM 51-21-72-370-804;[02] VERIFIED ITEM 1 C/W
